MathSciNet Relay Station
MathSciNet bibliographic data
MR1107394 14H05 (30F30)
Koo, Ja Kyung On holomorphic differentials of some algebraic function field of one variable over ${\bf C}$. Bull. Austral. Math. Soc. 43 (1991), no. 3, 399–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement